MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 04.005.538
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a removal surgery.During the surgery, all devices were intact, no items were broken, and were removed successfully and without difficulty.Originally, the patient underwent for removal hardware of a left tibial shaft fracture for infection on (b)(6) 2020.The current removal surgery was completed successfully without any delay.The patient was fin postoperatively.This complaint involves 13 devices.This report is for (1) 5.0mm ti locking screw w/t25 stardrive 48mm for im nails.This report is 10 of 13 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12356667
Report Number2939274-2021-04829
Device Sequence Number16999346
Product Code HWC
UDI-Device Identifier10886982086068
UDI-Public(01)10886982086068
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.538
Device Catalogue Number04.005.538
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81